Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 9 > No. 1L


Sliding Mode Control for A Class of Uncertain Time-Delay Systems

PP: 267-273
Shun Hung Tsai,
This paper investigates the stability and stabilization problems for a class of uncertain time-delay systems. For exploring the stability problem, the Lyapunov-Krasovskii function (LKF) method and Leibniz-Newton formula are adopted to analyze the stability problems of a class of uncertain time-delay systems. In addition, the proposed delay-dependent stability conditions for a class of time-delay unforced systems can be formulated by linear matrix inequalities (LMIs). By examining the stabilization problem, based on the sliding mode control scheme, some assumptions, and some transformations, the delay-dependent stabilization condition for uncertain time-delay system is propounded to guarantee the asymptotic stabilization of uncertain time-delay system in this paper. Moreover, based on the Schur complement formula and some variable transformations, the delay-dependent stabilization conditions of the uncertain time-delay system can be presented in terms of linear matrix inequality (LMI) form. Finally, a numerical example is illustrated to demonstrate the effectiveness and validity of the proposed control scheme.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved